# SDR HAIGJQR0108

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1300203
- Condition: Failed
- Location: Oil Press
- Part time: 161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO PRESSURE INDICATION ON GAUGE WITH 80 PSI SYSTEM PRESSURE. REPLACED WITH NEW UNIT FROM BELL HELICOPTERS
